# SDR A6WA201441807

- Difficulty date: July 19, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 26,607 hours, 26,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 2024T3050
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 INBD & OTBD CLIPS CRACKED ON RBL 9.
